# SDR USAA2013040200029

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 47,011 hours, 17,424 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Seal
- Part number: S9412036
- Condition: Leaking
- Location: Apu
- Component: Filter Housing, Honeywell
- Component part number: 36005691
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON INITIAL START-UP WITH APU RUNNING AND BOTH PACKS ON, ODOR IN CABIN.  FOUND FUEL LEAK AT APU FUEL FILTER HOUSING.  REPLACED SEAL IAW AIRBUS MAINTENANCE MANUAL 49-32-11-301, NO LEAKS NOTED.
